Ben Deaner - MIT

Proxy Controls and Panel Data

    Date:  01/19/2021 (Tue)

    Time:  11:30am- 1:00pm

    Location:  Zoom Meeting

    Organizer:  Wendy Stocum


Meeting Schedule: Login or email the organizer to schedule a meeting.

    8:45am - Ambassador Meeting - Matt Masten

    9:30am - Meeting with Jimmy Roberts

   10:00am - 15-minute break

   10:15am - Meeting with 1-2 faculty - Adam Rosen, Matt Masten

   10:45am - Meeting with 1-2 faculty - Alex Belloni, Matt Masten

   11:30am - Seminar Presentation (11:30am to 1:00pm)

   11:30pm - Job Talk Seminar

   1:00pm - 30-minute lunch break

    1:30pm - Meeting with 1-2 faculty - Arnaud Maurel

    2:00pm - Meeting with 1-2 faculty - Federico Bugni

    2:30pm - 15-minute break

    2:45pm - Meeting with 1- 2 faculty - Allan Collard-Wexler

    3:15pm - Meeting with 1-2 faculty - Andrew Patton

    3:45pm - 15-minute break

    4:00pm - Meeting with 1-2 faculty - Chris Timmins, Modibo Sidibe

    4:30pm - Meeting with 1-2 faculty - Marjorie McElroy